Discussions that mention acyclovir

Trigeminal Neuralgia board


I have to say that I was experiencing difficulty too.
Here's how it happened with me.

About 3 wks to 1 month after stopping my Acyclovir treatment ( I was also on Accutane), I started getting these red, unraised bumps/rashes on both of my wrists. They were about 1.5 inches in width and about 2 inches in length. Some times they itched and some times they didn't. After about 2 weeks they scabbed up (picture each of the tiny bumps forming it's own scab)

I honestly didn't know WHAT it was. It wasn't painful or anything so I went online and did detective work. I figured it could be one of two things.
1. Scabies - I had visited a friend's house and was playing with her little fluffy mutty dog. I had also slept over another one of my friend's place on campus after we drove back from NY one night.

2. Shingles - They were band like rashes.

Well my symptoms most matched what I read for scabies so I bought something to treat it. I had a much milder form of the rash about 1 month later and then it stopped.

HOWEVER, I started experience muscle pain in my thighs, lower back, once in my shoulder, and in my booty. So I'm not sure what that's all about. Hopefully it's nothing related to shingles because I have too much on my plate.